# SDR ASOA2015042912718

- Difficulty date: April 7, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 31,018 hours, 28,405 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS 319.70 BETWEEN LBL 24 & RBL 24.  FOUND CORROSION ON FS 319.70 FRAME OUT OF LIMITS IAW SRM 53-00-00.  REMOVED FS 319.70 LOWER FRAME SECTOR FOR REPLACEMENT IAW SRM 51-42-06 AND 51-42-21.  LOCATED, DRILLED AND INSTALLED NEW FS 319.70 LOWER FRAME SECTOR, PN 601R32003-61 IAW SRM 51-42-06 AND 51-42-21.
